Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Golfer09

Can This Happen?

I recently began taking Accutane and I took it for only 10 days and it seemed to be working already. Then over the holidays I went out of town for a week and forgot my Accutane at home and nothing happened with my face. It did not break out or get any worse. If anything it looked like it was still getting better. I have been hesitant to start Accutane again because I don't know if I even need it. Please give me any feedback.

Share this post


Link to post
Share on other sites

accutane get inyour system quick (not saying it makes your skin better quickly here) and stays in your system for a while. You're lucky that so early in your course you didn't get affected by the gap. Be glad. Happy success

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×